Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1976, Volume 19, Issue 6, Pages 873–885 (Mi mzm7810)  

This article is cited in 2 scientific papers (total in 2 papers)

A cyclic sum with 12 terms

E. K. Godunova, V. I. Levin

Moscow State Pedagogical Institute
Full-text PDF (759 kB) Citations (2)
Abstract: The inequality
12i=1xixi+1+xi+26
is proved for all xi0, xi+xi+1>0 where x12+i=xi
Received: 16.12.1974
English version:
Mathematical Notes, 1976, Volume 19, Issue 6, Pages 510–517
DOI: https://doi.org/10.1007/BF01149930
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: E. K. Godunova, V. I. Levin, “A cyclic sum with 12 terms”, Mat. Zametki, 19:6 (1976), 873–885; Math. Notes, 19:6 (1976), 510–517
Citation in format AMSBIB
\Bibitem{GodLev76}
\by E.~K.~Godunova, V.~I.~Levin
\paper A~cyclic sum with 12 terms
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 6
\pages 873--885
\mathnet{http://mi.mathnet.ru/mzm7810}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=424578}
\zmath{https://zbmath.org/?q=an:0346.26014|0344.26008}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 6
\pages 510--517
\crossref{https://doi.org/10.1007/BF01149930}
Linking options:
  • https://www.mathnet.ru/eng/mzm7810
  • https://www.mathnet.ru/eng/mzm/v19/i6/p873
  • This publication is cited in the following 2 articles:
    1. Peter J. Bushell, World Congress of Nonlinear Analysts '92, 1996, 1523  crossref
    2. Achim Clausing, International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série Internationale d'Analyse Numérique, 103, General Inequalities 6, 1992, 17  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:233
    Full-text PDF :136
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025